Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW CHISEL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FH INDUSTRIE ARROW; ARROW CHISEL
Model Number
261103
Medical Device Problem Code
Material Erosion (1214)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
There is a wear in tip of the product.
Event or Problem Description
There are a wear in tip of the product.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
ARROW CHISEL
Manufacturer
(Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR 29000
Manufacturer
(Section G)
FH INDUSTRIE
6 rue nobel
quimper 29000
FR 29000
Manufacturer Contact
cécilia hernoux
3 rue de la forêt
heimsbrunn, 68990
FR 68990
MDR Report Key
14346328
Report Number
3003898228-2022-00004
Device Sequence Number
5220404
Product Code
KWT
UDI-Device Identifier
03661489611032
UDI-Public
03661489611032
Combination Product (Y/N)
N
Initial Reporter Country
JA
PMA/510(K) Number
K093599
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Replace
Type of Report
Initial,Followup
Report Date
(Section B)
05/12/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
261103
Device Lot Number
RC7287-14
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/22/2022
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
04/14/2022
Supplement Date Received by Manufacturer
04/14/2022
Initial Report FDA Received Date
05/10/2022
Supplement Report FDA Received Date
06/14/2022
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown